Research Repository

Stable polarized del Pezzo surfaces

Cheltsov, Ivan and Martinez-Garcia, Jesus (2020) 'Stable polarized del Pezzo surfaces.' International Mathematics Research Notices, 2020 (18). pp. 5477-5505. ISSN 1073-7928

[img]
Preview
Text
1606.04370v2.pdf - Accepted Version

Download (269kB) | Preview

Abstract

We give a simple sufficient condition for K-stability of polarized del Pezzo surfaces and for the existence of a constant scalar curvature Kahler metric in the Kahler class corresponding to the polarization.

Item Type: Article
Additional Information: 1 Table, 20 pages. This article has been accepted for publication in IMRN, published by Oxford University Press
Uncontrolled Keywords: math.AG; math.DG
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 30 Aug 2019 15:05
Last Modified: 06 Jan 2022 14:03
URI: http://repository.essex.ac.uk/id/eprint/25202

Actions (login required)

View Item View Item